# SDR REXA2022080901798

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER BETWEEN F.S. 295.00 AND F.S. 310.00, STRINGER 27 IS CORRODED. 	REMOVED & REPLACED DOUBLER I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
